# SDR AALA202305081811

- Difficulty date: May 5, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N790AN
- Make and model: Boeing 777223
- Aircraft serial: 30251
- Aircraft time: 84,940 hours, 11,015 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Guide
- Condition: Inoperative
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AFT CARGO FORWARD RIGHT LATERAL GUIDE ELECTRICALLY INOPERATIVE. MOTOR CONSTANTLY RUNNING AND HAS ELECTRICAL BURNING SMELL. REMOVE AND REPLACE AFT CARGO RIGHT FORWARD LATERAL GUIDE.
